# SDR M3HA97048

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4206G
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 081
- System (JASC): 2425 · AC Indicating System
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

HNL - FLT 457 - A/C EN ROUTE TO MKK FROM OGG WAS DIVERTED TO HNL, WHEN THE NR 1 ACW GEN FAULT LIGHT CAME ON, AND THE BLUE HYD SYSTEM PRESSURE READ ZERO.  AN UNEVENTFUL LANDING WAS MADE IN HNL.  FOUND CHAFFED WIRING AT RT SIDE OF ENG BAY, REPAIRED WIRING.  (M)
